A Class of Partially Linear Single-Index Survival Models

The authors define a class of "partially linear single-index" survival models that are more flexible than the classical proportional hazards regression models in their treatment of covariates. The latter enter the proposed model either via a parametric linear form or a nonparametric single-index for... Ausführliche Beschreibung

1. Person: Lu, Xuewen
Weitere Personen: Chen, Gemai verfasserin; Singh, Radhey S. verfasserin; Song, Petèr X.-K. verfasserin
Quelle: in The Canadian journal of statistics : official publication of the Statistical Society of Canada Vol. 34, No. 1 (2006), p. 97-112
Weitere Artikel
Format: Online-Artikel
Sprache: English
Veröffentlicht: 2006
Beschreibung: Online-Ressource
Schlagworte: research-article
Asymptotic normality
kernel regression
local quasi-likelihood
proportional hazard
right censored data
semiparametric information bound
single-index models
survival analysis
Online Zugang: Volltext
Volltext
Tags: Hinzufügen
Keine Tags. Fügen Sie den ersten Tag hinzu!
Anmerkung: Copyright: Copyright 2006 Statistical Society of Canada / Société statistique du Canada

Online

Volltext
Falls Sie Probleme beim Volltextzugriff haben, prüfen Sie bitte auch den 'Find Text'-Button oder fragen Sie uns!

Ähnliche Einträge

Keine ähnlichen Titel gefunden

Privacy Notice Ask a Librarian New Acquisitions